# SDR DALA2017010800156

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 44,670 hours, 23,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED, REPLACED SEAT SHROUD EMERGENCY LIGHT HOUSING SEAT 25E.
